# SDR SWAA2012120610267

- Difficulty date: November 10, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146199401
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE STRAP HAS CORROSION BS 727D+6.  REMOVED AND REPLACED STRAP PER DWG SRM.
